# SDR RAIA00507018

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 16,198 hours, 14,878 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166061
- Part serial: 9804094
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,189 hours, 14,873 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE N2 WOULD NOT GO ABOVE 26 PERCENT DURING START. NO ROTATION ON DRY MOTOR. MAINTENANCE REMOVED AND REPLACED THE CROSS BLEED VALVE. OPS CHECKED GOOD.
